MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1801 to 1820 of 1940

1801
클리턴 칩 제안의 소개

한상근researcher, 컴퓨터이론연구회지, 1994

1802
On the ring of integers of cyclotomic function fields

SUNGHAN BAEresearcher; SANG-GEUN HAHNresearcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.29, no.1, pp.153 - 163, 1992-01

1803
ON THE SINGULAR DRINFELD MODULES OF RANK-2

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, MATHEMATISCHE ZEITSCHRIFT, v.210, no.2, pp.267 - 276, 1992-06

1804
ON THE MODULAR EQUATION FOR DRINFELD MODULES OF RANK-2

Bae, Sung-Hanresearcher, JOURNAL OF NUMBER THEORY, v.42, no.2, pp.123 - 133, 1992-10

1805
On the estimate of the first eigenvalue of the Laplacian on a compact Riemannian manifold

지동표; 김진홍researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.29, no.1, pp.55 - 62, 1992

1806
ON AN F-ALGEBRA OF HOLOMORPHIC-FUNCTIONS

Kim, Hong Ohresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.40, no.3, pp.718 - 741, 1988-06

1807
On the product of the structure spaces

Kim, Hong Ohresearcher, KYUNGPOOK MATHEMATICAL JOURNAL, v.11, no.0, pp.29 - 32, 1971-07

1808
The growth function of tubes about geodesics

이성연researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.3, no.2, pp.249 - 256, 1988-01

1809
A NOTE ON N-HARMONIC MAJORANTS

Kim, Hong Ohresearcher; Lee, Chang-Ockresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.34, no.3, pp.461 - 472, 1986-12

1810
New Signature Invariant of Higher Dimensional Links

Ki Hyoung Koresearcher, 충청수학회지, v.1, pp.85 - 90, 1988-06

1811
VALUES OF L-FUNCTIONS AT S = 0

Bae, Sung-Hanresearcher, ARCHIV DER MATHEMATIK, v.58, no.6, pp.551 - 560, 1992-06

1812
A remark on Aurifeuilian factorizations

Hahn, Sang-Geunresearcher, MATHEMATICA JAPONICA, v.39, no.3, pp.501 - 502, 1994-07

1813
IMAGE GENERATION BY BLASCHKE PRODUCTS IN THE UNIT DISK

KIM, HS; Kim, Hong Ohresearcher; Shin, Sung-Yongresearcher, COMPUTERS GRAPHICS, v.17, no.4, pp.489 - 494, 1993

1814
A characterization of Hankel operators with symbol in $L^infty(B)$

곽도영researcher; 서동엽researcher; 최영한researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.2, pp.251 - 263, 1989-01

1815
A certain semigourp associated with a topological space

김홍오researcher, KYUNGPOOK MATHEMATICAL JOURNAL, v.15, no.0, pp.242 - 245, 1975-07

1816
Arithmetic of integral even unimodular quadratic forms of 24 variables

구자경researcher, 대한수학회지, v.25, no.1, pp.25 - 35, 1988-02

1817
QUOTIENTS OF THETA-SERIES AS RATIONAL FUNCTIONS OF J AND LAMBDA

Koo, JaKyungresearcher, MATHEMATISCHE ZEITSCHRIFT, v.202, no.3, pp.367 - 373, 1989

1818
A Bergman-carleson measure characterization of Bloch functions in the unit ball of $C^{n}$

김홍오researcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.29, no.0, pp.0 - 0, 1992-07

1819
ACCURACY AND CONVERGENCE PROPERTIES OF THE FINITE DIFFERENCE MULTIGRID SOLUTION OF AN OPTIMAL CONTROL OPTIMALITY SYSTEM

BORZI, ALFIO; KUNISCH, KARL; KWAK, DO Y., SIAM J. on Control and Optimization, Vol.41, No.5, pp.1477-1497, 2003

1820
The analysis of a multiserver queue fed by a discrete autoregressive process of order 1

Choi, Bong Dae; Kim, Bara; Hwang, Gang Uk; Kim, Jae-Kyoon, Operations Research Letters, 2004

Discover

rss_1.0 rss_2.0 atom_1.0